# SDR VNAA2016012900027

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 26,776 hours, 26,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: CC670331365
- Condition: Damaged
- Location: Bs 241-247
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE ON CANOPY SKIN, PN CC670-33136-5 FROM BS 241.6 - 247, BL 0 - LBL 11-16.  CANOPY SKIN R & R.
